# SDR AALA201807169001

- Difficulty date: July 11, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 58,141 hours, 21,870 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 26521030504
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SKIN AT THE TOP OF THE L4 DOOR FORWARD SIDE.  REPLACED SKIN  IAW SRM 51-72-11 AND SRM 51-21-11.
